MathSciNet Relay Station
MathSciNet bibliographic data
MR345134 58F05 (58F20)
Zehnder, E. Homoclinic points near elliptic fixed points. Comm. Pure Appl. Math. 26 (1973), 131–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement